# SDR AALA20090912MIA03

- Difficulty date: September 12, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 90,982 hours, 14,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHT AT SEAT 34B INOPERATIVE.  RELAMPED LIGHT AT SEAT 34B.  OPS CHECK OK.
